The cutoff phenomenon in total variation for nonlinear Langevin systems with small layered stable noise

Gerardo Barrera, Michael A. Högele, Juan Carlos Pardo

Research output: Contribution to journalArticleScientificpeer-review


This paper provides an extended case study of the cutoff phenomenon for a prototypical class of nonlinear Langevin systems with a single stable state perturbed by an additive pure jump Lévy noise of small amplitude, where the driving noise process is of layered stable type.
Original languageEnglish
Article number119
JournalElectronic Journal of Probability
Pages (from-to)1-76
Number of pages76
Publication statusPublished - 2021
MoE publication typeA1 Journal article-refereed

Fields of Science

  • 112 Statistics and probability
  • Cutoff phenomenon
  • Abrupt thermalization
  • Exponential ergodicity
  • Stable Lévy processes
  • Local limit theorem
  • Nonlinear coupling
  • Short coupling
  • Total variation distance

Cite this